Little Bella has captured the hearts of our family and everyone that meets her. We want to share her story with all.

Sunday, July 3, 2011

Tests, Crazy, and Headed back to sick

On Monday we headed down town for a GJ change, labs and sedated ABR. 

Keeping her busy on the long drive down.

july 3 005

A PICC placement was having complications(so sorry for whoever that was), so we got put into a different IR room.  Unfortunately, it was a sterile room, so I had to dress up in the bunny suit in order to accompany Bella into the room.  I never get to stay for the procedure, but I do get to make sure she is situated correctly and all of her machines are plugged in, suction available, etc.  Last time they changed her GJ she was so mad and upset she was foaming at the mouth and her circuit was full of junk.  But this time she was happy at the end.  Who knows?  Maybe it was my fabulous attire!

july 3 010july 3 011

We did a lot of waiting and looking at fish tanks.july 3 012

Sweet girl – her hearing is “essentially normal!”  Amazing!  That is such an improvement.  She had mild hearing loss, then sensitivity loss, and now this.  Incredible – tubes are wonderful!  She will continue to be regularly monitored – the audiologist wants every six months.  We’ll see about that.  But being on gent and lasix, she is at risk for drug induced hearing loss.  So we monitor.  But she told me that the loss would start in the high frequency first – so s, ph, th.  That is what I’ll watch for.

And finally headed home.

july 3 013july 3 014

She is so funny.  She has learned to laugh around the vent, but it beeps.  She gets so silly and crazy at times.  I just love her!

She is headed back to sick – yellow/green plug this morning and fever.  We’ll see.  Hopefully it’s short lived.


Junior said...

Bella I love your big smile and laugh. Praying that you feel better quick.

My name is Sarah said...

What a silly girl:) I like your flag shirt Bella.

hearing solutions said...

Mostly, diuretics cause drug induced hearing loss. This is also true to people who are taking increase dosage of medicines. Anyway, I hope that she'll get better everyday.